# SDR DL72S990904

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 65192923
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION, REAR SPAR WEB, RBL 13.  CRACK REPAIR.  THE CENTER WING REAR SPAR WEB WAS FOUND WITH A 1.5 INCH LONG TYPICAL CRACK AT RBL 13, JUST BELOW THE UPPER SPAR CAP.  THE CRACK WAS ROUTED OUT OF THE SPAR WEB AND REPAIRED WITH AN ALUMINUM DOUBLER PER ER/A 367243-14AD.
